# SDR AALA20140322005

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 46,950 hours, 16,318 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LE SLAT DISAGREE.  EMERGENCY DECLARED FLIGHT MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 13 ROTARY ACTUATOR & RESET TORQUE LIMITER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
